# SDR MWEA99758

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319504
- Condition: Corroded
- Location: Bs 387
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION OF LONGERON 30 STATION 387.  CORROSION WAS OUT OF LIMITS.  MTC FABRICATED AND INSTALLED NEW LONGERON.
